Size distribution of quartz in mudrocks
Article first published online: 14 JUN 2006
Volume 23, Issue 6, pages 857–866, December 1976
How to Cite
BLATT, H. and SCHULTZ, D. J. (1976), Size distribution of quartz in mudrocks. Sedimentology, 23: 857–866. doi: 10.1111/j.1365-3091.1976.tb00113.x
- Issue published online: 14 JUN 2006
- Article first published online: 14 JUN 2006
- Manuscript received 17 December 1975; revision received 19 February 1976
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!